Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Quotients in Noetherian lattice modules

Author: J. A. Johnson
Journal: Proc. Amer. Math. Soc. 28 (1971), 71-74
MSC: Primary 06.85; Secondary 13.00
MathSciNet review: 0277460
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we obtain a generalization of the fact that if $ M$ is a maximal (proper) ideal of a Noetherian ring $ R$, then the ring $ M/MA$ is a vector space over $ R/M$ for all ideals $ A$ of the ring $ R$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.85, 13.00

Retrieve articles in all journals with MSC: 06.85, 13.00

Additional Information

PII: S 0002-9939(1971)0277460-4
Keywords: Lattice, modular, multiplicative, complemented, lattice module, Noetherian
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia